# SDR IXXA06SMN275S

- Difficulty date: August 4, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 96,561 hours, 25,131 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 200-180
- Part time: 96,561 hours, 25,131 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND LONGERON 36 CORRODED FROM BS 200-180.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED CORRODED SPLICE FITTING.  FABRICATED NEW SPLICE FITTING (AL 7075 O 0.071).  HEAT TREATED 7075 O TO 7075 T6.  CLEANED, TREATED AND PRIMED SPLICE FITTING.  INSTALLED SPLICE FITTING IAW DC-8 SRM 51-1-20D, DC-8 SRM 51-3-1, DC-8 SRM 51-1-8 PAGES 17-18, DC-8 SRM 53-2-0 PAGE 2P, DC-8 SRM 51-1-20D, DC-8 SRM 53-4-1 FIG 28 ITEM N, DC-8 SRM 51-1-1 PAGES 1, 13, 17, AND DC-8 SRM 51-1-8B.
